# SDR CALA2010022600041

- Difficulty date: February 21, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 30,481 hours, 10,714 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 233A500131
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

REJECTED THE TAKEOFF ROLL AT 100 - 110 KTS DUE TO "ELEC" MASTER CAUTION FOR TR3 LIGHT REF EA 2400-01547 REV D.  FOUND SPCU SHIMMED INCORRECTLY REMOVED SHIM.  INSTALLED SPCU PER EA 2400-01547.  ALL OPS CHECK GOOD.  REF MM 24-34-11.
